# SDR USAA2012041700013

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,303 hours, 41,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577566
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK AT FUSELAGE SKIN 2 INCHES AFT OF BS 727E, S18R & 12 INCHES AFT OF BS 727E, S18R.  REPAIRED FUSELAGE SKIN BETWEEN BS 727E TO BS 771 & BETWEEN S17R TO S21R IAW SRM 53-00-01-2R-31 & EA 139933.
